# SDR USAA2012042300011

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 64,654 hours, 43,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT COVER MISSING AT ROW/SEAT 11C.  MAINTENANCE INSTALLED EMERGENCY EXIT LIGHT COVER THAT WAS MISSING FROM ROW/SEAT 11C.
